# SDR SIMA2018052119004

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,692 hours, 26,714 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14529464603
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT FRAME 46,  STRINGER 16L.   REMOVED THE SHEAR TIE IAW  SRM 51-40-02. LOCATED, DRILLED, ALODINED, AND INSTALLED A NEW SHEAR TIE IAW SRM  51-20-03, CPM 51-21-04, SRM 51-40-02, CPM 51-21-06, AND ETN EM-51-091.
